Inventiones mathematicae

, Volume 29, Issue 1, pp 39–79

The spectrum of positive elliptic operators and periodic bicharacteristics

  • J. J. Duistermaat
  • V. W. Guillemin
Article

DOI: 10.1007/BF01405172

Cite this article as:
Duistermaat, J.J. & Guillemin, V.W. Invent Math (1975) 29: 39. doi:10.1007/BF01405172

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • J. J. Duistermaat
    • 1
  • V. W. Guillemin
    • 2
  1. 1.Mathematisch InstituutUtrechtThe Netherlands
  2. 2.Mathematics DepartmentMassachusetts Institute of TechnologyCambridgeUSA